MathSciNet Relay Station
MathSciNet bibliographic data
MR2020744 (2004j:65159) 65M99 (26A33 82D10)
Lynch, V. E.; Carreras, B. A.; del-Castillo-Negrete, D.; Ferreira-Mejias, K. M.; Hicks, H. R. Numerical methods for the solution of partial differential equations of fractional order. J. Comput. Phys. 192 (2003), no. 2, 406–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement